English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Homological algebra for affine Hecke algebras

MPS-Authors
/persons/resource/persons235926

Opdam,  Eric
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236235

Solleveld,  Maarten
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

opdam_homological_oa_2009.pdf
(Any fulltext), 442KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Opdam, E., & Solleveld, M. (2009). Homological algebra for affine Hecke algebras. Advances in Mathematics, 220(5), 1549-1601. doi:10.1016/j.aim.2008.11.002.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2726-6
Abstract
There is no abstract available